HI everyone. I am just wondering if one can feel worse when taking madopar before the benefits kick in. I was diagnosed on 31March and started on a low dosage of madopar, - 62.5 mg once a day for a week. then 2 a day the second week, then 3 times a day in week 3, increasing by 62,5 mg each week thereafter until I reach 125mg three times daily, I am now beginning week 4 but I feel much worse than I did before starting the medicine, I am literally as stiff as a board, aching all over , something I never experienced before. My feet have a continual tightening sensation, particularly at night and I experience some agitation during the day, in other words I find it hard to sit still. How much of this is due to the medication I just don’t know and would really welcome any advice from your own experiences. Will my situation improve? The PD nurse assures me that I have not yet reached therapeutic levels and need to be patient. Thanks again in advance for your replies.